# SDR 2001FA0000481

- Difficulty date: August 10, 2001
- Submitted: November 6, 2001
- Operation: General aviation
- Aircraft: N687AE
- Make and model: Cessna 441
- Aircraft serial: 4410087
- Engine: Garrtt TPE33110
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 89711012
- Part serial: A576C
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE WOULD NOT REDUCE FUEL FLOW IN EITHER COMPUTER MODE OR MANUAL MODE TO ALLOW A NORMAL LANDING.  THE AIRCRAFT HAD TO BE LANDED SINGLE ENGINE INSTALLING A REPAIRED FUEL CONTROL UNIT CURED THE FAULT.
